MathSciNet Relay Station
MathSciNet bibliographic data
MR2563085 05C30 (05A15 05A16 05C78)
Chapuy, Guillaume; Marcus, Michel; Schaeffer, Gilles A bijection for rooted maps on orientable surfaces. SIAM J. Discrete Math. 23 (2009), no. 3, 1587–1611.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement